# SDR ASAA2023032342499

- Difficulty date: March 23, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 52,095 hours, 15,325 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CATERING REPORTS R1 DOOR NOT CLOSE. GROUNDED - YES. FOUND R1 DOOR BINDING WHEN TRYING TO CLOSE. REQUIRES EXCESSIVE PRESSURE TO CLOSE. FOUND R-1 DOOR GUIDE ARM OUT OF RIG, ADJUSTED GUIDE ARM REF. B737-800 AMM 52-41-00-820-801 STEP 2. I., FOUND MISSING STOP PIN RETAINING CLIP ON FWD TOP STOP PIN, INSTALLED RETAINING CLIP & CLEARANCE CHECK GOOD REF. AMM 52-41-00-820-801 STEP 2. Q., ACCOMPLISHED R-1 DOOR SYSTEM TEST & TESTED GOOD. REF. AMM 52-41-00-700-800.
